MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3215-36
Medical Device Problem Codes Premature Discharge of Battery (1057); Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during clinic follow-up, device interrogation showed the battery status less than 3 months to eri.It was noted the remaining longevity of the battery was estimated to be 2.2 years in previous interrogation in (b)(6) 2018.Early battery depletion was suspected.The patient is in stable condition.An intense 1-month follow-up was discussed.
 
Additional Manufacturer Narrative
Correction: (b)(4).
 
Event or Problem Description
New information indicated that inaccurate estimation of longevity was noted on the device.There was no premature battery depletion as previously reported.The device was later explanted on (b)(6) 2018.Patient was stable.

Brand Name
PROMOTE ACCEL ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7830228
Report Number2938836-2018-10107
Device Sequence Number2336185
Product Code NIK
UDI-Device Identifier05414734502566
UDI-Public05414734502566
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberCD3215-36
Device Catalogue NumberCD3215-36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1